Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 192, NWS Tulsa, OK

April 29, 2017Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2017, 5:38 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 5:38 PM CDT (22:38 UTC)
Expired
Apr 29, 2017, 6:15 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 129 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 5:36 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-530 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

429 
WUUS54 KTSA 292238
SVRTSA
OKC077-121-292315-
/O.NEW.KTSA.SV.W.0192.170429T2238Z-170429T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
538 PM CDT SAT APR 29 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Latimer County in southeastern Oklahoma...
  Southeastern Pittsburg County in southeastern Oklahoma...

* Until 615 PM CDT

* At 538 PM CDT, a severe thunderstorm was located 7 miles southeast
  of Blanco, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Wilburton...                      Hartshorne...
  Damon...                          Higgins...
  Blanco...                         Haileyville...
  Gowen...                          Dow...
  Bache...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3466 9586 3503 9555 3488 9528 3468 9548
      3468 9551 3465 9551 3459 9557 3459 9569
TIME...MOT...LOC 2238Z 221DEG 41KT 3468 9567 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:28 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 29, 3:28 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
328 PM CDT Sat Apr 29 2017

.DISCUSSION...
A high impact flooding event continues across the region...with
several flash flood warnings in effect for a large part of
northeast OK and northwest AR. Multiple rounds of showers and
thunderstorms have resulted in widespread 2-5 inch rain amounts
with some local amounts over 6-7 inches. We've received numerous
reports of street flooding...closed bridges and high
water...especially across northwest AR. Mainstem river flooding
will be a major issue...with 23 forecast points currently in
flood (many moderate to major).

Currently...a stationary front was draped across northwest AR into
southeast OK to a surface wave near Durant. One area of heavy rain
continues along this boundary...with a secondary area of
showers/storms farther west along inverted surface trof. The
multiple rounds of precipitation have sufficiently squashed the
warm sector...although far southeast OK remains quite warm/moist
and unstable (dewpoints running in the lower/mid 70s). Will need
to monitor this area over the next few hours for potential severe
convection.

The secondary area of showers/storms will persist through the
rest of the afternoon/early evening...moving back over areas that
received significant rainfall. Expect flash flood/areal flood
warnings to continue well into the overnight hours.

Rainfall will taper off later this evening and overnight as the
deep upper cyclone lifts northeast into KS. Could see some
lingering wraparound showers into Sunday morning...otherwise
expect a cool and very breezy day.

The next chance of precipitation comes Tuesday night into
Wednesday as a fast moving upper trof drops southeast through the
Rockies. A developing surface boundary across the region will be
the main focus...with most precipitation mainly along and north of
the front. This would result in additional rainfall across areas
that have been hit hard over the past 24 hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  58  42  72 /  80  30  10  10
FSM   59  66  44  74 /  90  20  10  10
MLC   51  61  45  74 /  80  10  10   0
BVO   48  54  40  70 /  80  40  10  10
FYV   54  59  42  67 /  90  30  10  10
BYV   59  64  42  66 / 100  40  10  10
MKO   51  58  42  72 /  80  20  10  10
MIO   52  58  42  66 /  80  50  20  10
F10   49  58  43  72 /  80  20  10   0
HHW   54  64  45  74 /  90  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053>076.

AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...11
LONG TERM....18
Hazardous weather outlook, Apr 29, 5:19 PM CDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
519 PM CDT Sat Apr 29 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
519 PM CDT Sat Apr 29 2017

...Life Threatening Flooding and Severe Weather Ongoing...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and east of a line from Bentonville Arkansas to
           McAlester Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Along and east of a line from Bentonville Arkansas to
           McAlester Oklahoma.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Critical.
	AREA...All of northeast Oklahoma and far northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread thunderstorms continue this afternoon with strong to
severe storms ongoing generally east of a line from Bentonville
Arkansas to McAlester Oklahoma.  Damaging winds, large hail, and
a few tornadoes are likely along and east of this line.
The severe weather potential will continue through the evening
hours with a general decrease in storm intensity expected
later tonight.
The continued rounds of heavy rain has resulted in widespread
dangerous flash flooding.  Numerous roads are closed across
the region and high water rescues have been performed through
the afternoon.  Any additional rainfall this afternoon through
the overnight hours will worsen ongoing conditions and rapid
onset flash flooding should be expected.
Additionally, numerous larger river basins are in flood and
river levels will continue to rise.  This will also impact
numerous roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY and Monday...High Wind Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.

EXTENDED DISCUSSION...
A brief dry period is expected late Sunday into Monday
with thunderstorm chances returning mid week.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 29, 5:16 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 PM CDT SAT APR 29 2017

ARZ010-292300-
Washington AR-
516 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHINGTON COUNTY UNTIL
600 PM CDT...

At 516 PM CDT, a strong thunderstorm was located 5 miles southeast of
Lincoln, moving northeast at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Fayetteville...                   Farmington...
Prairie Grove...                  Elkins...
Tontitown...                      West Fork...
Lincoln...                        Greenland...
Strickler...                      Johnson...
Black Oak...                      Walnut Grove...
Prairie Grove Battlefield State...
Sulphur City...
Woolsey...                        Hicks...
Savoy...                          Clyde...
Rhea...                           Canehill...

This includes Interstate 49 between mile markers 48 and 68.

LAT...LON 3577 9434 3593 9448 3614 9437 3614 9434
      3621 9433 3599 9394
TIME...MOT...LOC 2216Z 227DEG 55KT 3589 9436
Special weather statement, Apr 29, 5:20 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
520 PM CDT SAT APR 29 2017

OKZ067-070-292245-
Muskogee OK-Wagoner OK-
520 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER AND
NORTHWESTERN MUSKOGEE COUNTIES UNTIL 545 PM CDT...

At 520 PM CDT, a strong thunderstorm was located 5 miles south of
Taft, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Muskogee...                       Wagoner...
Fort Gibson...                    Okay...
Porter...                         Oktaha...
Taft...                           Boynton...
Tullahassee...                    Wainwright...
Summit...                         Redbird...
Jamesville...                     Choska...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3589 9526 3588 9525 3587 9523 3586 9523
      3583 9525 3582 9527 3581 9524 3555 9546
      3555 9558 3562 9571 3567 9572 3600 9553
TIME...MOT...LOC 2220Z 214DEG 33KT 3569 9555
Local storm report, Apr 29, 5:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     6 N NATURAL DAM         35.74N 94.39W
04/29/2017                   CRAWFORD           AR   EMERGENCY MNGR

            TREES DOWN, ONE BLOCKING HIGHWAY 59. TIME ESTIMATED BY
            RADAR.

&&

AEJ
Special weather statement, Apr 29, 5:30 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
530 PM CDT SAT APR 29 2017

OKZ049-073-075-292300-
Pittsburg OK-Latimer OK-Pushmataha OK-
530 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 600 PM
CDT...

At 530 PM CDT, a strong thunderstorm was located 6 miles south of
Blanco, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Alderson...
Higgins...                        Blanco...
Haileyville...                    Pittsburg...
Gowen...                          Dow...
Bache...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3445 9578 3451 9578 3451 9567 3459 9567
      3459 9588 3467 9588 3506 9567 3492 9533
      3441 9571
TIME...MOT...LOC 2230Z 210DEG 44KT 3466 9575
Local storm report, Apr 29, 5:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     SALLISAW                35.46N 94.79W
04/29/2017                   SEQUOYAH           OK   EMERGENCY MNGR

            SEVERAL TREES DOWN IN AND AROUND SALLISAW. TIME ESTIMATED
            BY RADAR.

&&

AEJ
Local storm report, Apr 29, 5:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     NATURAL DAM             35.65N 94.39W
04/29/2017                   CRAWFORD           AR   EMERGENCY MNGR

            POWER LINES DOWN AND SOME BUILDING DAMAGE.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:54 PM CDTSpecial Weather StatementTSALeFlore36 min
Apr 28, 10:00 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
Apr 28, 10:25 PM CDTTornado WarningTSALeFlore, Sequoyah35 min
Apr 28, 10:45 PM CDTSpecial Weather StatementTSAMcIntosh30 min
Apr 28, 10:48 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah27 min
Apr 28, 10:58 PM CDTTornado WarningTSALeFlore, Sequoyah31 min
Apr 28, 11:01 PM CDTSpecial Weather StatementTSATulsa29 min
Apr 28, 11:07 PM CDTSpecial Weather StatementTSAOsage23 min
Apr 28, 11:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Pittsburg65 min
Apr 28, 11:15 PM CDTSevere Thunderstorm WarningTSAOsage30 min
Apr 28, 11:18 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa27 min
Apr 28, 11:25 PM CDTSpecial Weather StatementTSACreek35 min
Apr 28, 11:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa35 min
Apr 28, 11:48 PM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 28, 11:53 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 29, 12:03 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 3 more4 hr
Apr 29, 12:11 AM CDTSpecial Weather StatementTSADelaware34 min
Apr 29, 12:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner32 min
Apr 29, 12:18 AM CDTSpecial Weather StatementTSAMayes27 min
Apr 29, 12:26 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner34 min
Apr 29, 12:27 AM CDTSpecial Weather StatementTSANowata18 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee32 min
Apr 29, 12:46 AM CDTSpecial Weather StatementTSAMayes29 min
Apr 29, 12:49 AM CDTSpecial Weather StatementTSAOsage26 min
Apr 29, 12:54 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner4 hr
Apr 29, 12:54 AM CDTSpecial Weather StatementTSAMuskogee36 min
Apr 29, 1:00 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner30 min
Apr 29, 1:15 AM CDTSpecial Weather StatementTSAAdair30 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware34 min
Apr 29, 1:28 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee47 min
Apr 29, 1:36 AM CDTSpecial Weather StatementTSAWashington24 min
Apr 29, 1:54 AM CDTSpecial Weather StatementTSACherokee36 min
Apr 29, 2:01 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware29 min
Apr 29, 2:04 AM CDTSpecial Weather StatementTSANowata26 min
Apr 29, 2:07 AM CDTSpecial Weather StatementTSAPawnee38 min
Apr 29, 2:21 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Apr 29, 2:41 AM CDTSpecial Weather StatementTSAOsage, Pawnee34 min
Apr 29, 2:46 AM CDTSpecial Weather StatementTSADelaware, Ottawa44 min
Apr 29, 3:03 AM CDTSpecial Weather StatementTSAPawnee57 min
Apr 29, 3:34 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
Apr 29, 3:39 AM CDTSpecial Weather StatementTSAOsage36 min
Apr 29, 4:15 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
Apr 29, 4:40 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington35 min
Apr 29, 5:07 AM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner6 hr
Apr 29, 5:13 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington32 min
Apr 29, 5:17 AM CDTSpecial Weather StatementTSAPawnee28 min
Apr 29, 5:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee35 min
Apr 29, 5:42 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers33 min
Apr 29, 6:14 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa31 min
Apr 29, 6:16 AM CDTSpecial Weather StatementTSAWashington44 min
Apr 29, 6:19 AM CDTSpecial Weather StatementTSAOsage41 min
Apr 29, 6:36 AM CDTSpecial Weather StatementTSACreek, Pawnee39 min
Apr 29, 6:42 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Apr 29, 6:45 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa24 min
Apr 29, 8:17 AM CDTRiver Flood WarningTSAOsage30 hr
Apr 29, 8:33 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more3 hr
Apr 29, 8:38 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware10 hr
Apr 29, 10:35 AM CDTFlash Flood WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Sequoyah and 1 more8 hr
Apr 29, 10:36 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa8 hr
Apr 29, 10:37 AM CDTSpecial Weather StatementTSADelaware23 min
Apr 29, 12:36 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah6 hr
Apr 29, 12:55 PM CDTSpecial Weather StatementTSASequoyah35 min
Apr 29, 1:16 PM CDTSpecial Weather StatementTSARogers, Tulsa29 min
Apr 29, 1:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
Apr 29, 2:23 PM CDTRiver Flood WarningTSAPawnee32 hr
Apr 29, 2:39 PM CDTFlash Flood WarningTSACraig, Mayes, Muskogee, Nowata, Rogers, Wagoner4 hr
Apr 29, 3:05 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Apr 29, 3:13 PM CDTAreal Flood WarningTSACreek, McIntosh, Okmulgee, Osage, Pawnee, Rogers and 2 more6 hr
Apr 29, 3:46 PM CDTSpecial Weather StatementTSALatimer29 min
Apr 29, 4:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg33 min
Apr 29, 4:15 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee30 min
Apr 29, 4:19 PM CDTTornado WarningTSAAdair, Sequoyah26 min
Apr 29, 4:42 PM CDTTornado WarningTSAHaskell33 min
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah32 min
Apr 29, 4:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg26 min
Apr 29, 4:54 PM CDTSpecial Weather StatementTSAPittsburg36 min
Apr 29, 4:58 PM CDTTornado WarningTSAAdair14 min
Apr 29, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah29 min
Apr 29, 5:03 PM CDTSpecial Weather StatementTSAMcIntosh42 min
Apr 29, 5:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.